# SDR VTZA98161

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: JE5
- Condition: Dirty
- Location: Passenger Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/SYR - FLT 6387 - DURING CRUISE AT 2230 HOURS ON 4-13-98, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED AND LUBED MICROSWITCH ACTUATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
